# SDR DALA2016042103180

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LT ON LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR 833.  REPLACED LT LOAD TRANSMITTING PROFILE EMERGENCY EXIT DOOR 833 IAW SRM 51-72-11 AND 51-42-11 DWG D522,
 79026.
